# SDR ZW0A0212602

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 53,031 hours, 27,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPARTMENT EMERGENCY WHITE LIGHTS WERE INOPERATIVE. REPLACED THE POWER SUPPLY.
